Welcome to the International Emetophobia Society | The Web's Largest Meeting Place for People With Emetophobia.
emetophobiaeraser 468x60
Results 1 to 5 of 5
  1. #1
    Join Date
    May 2011
    Location
    Stockholm, Sweden
    Posts
    68

    Default Lexapro and n* - please help and share experience!!

    I have started three days ago 2.5 mg of Lexapro amd I am feeling quite n*. Being that is one of me fears, and as I will need to up the dose, I really anxious, thou taking xanax 0.25mg three times a day. How lomg can these side effects last and will the dose imcrease bring them on again?

    thanks for the info/help!!

  2. #2
    Join Date
    Sep 2016
    Location
    Northeast USA
    Posts
    169

    Default Re: Lexapro and n* - please help and share experience!!

    Hi, I have been on lexapro for years and never had a problem with nausea...That's a very low dose, and I think if you gradually increase you should be okay. Sometimes when you know you're taking a new med, you tend to worry and then feel nauseous. Please give it a try, it really helped me!! Best of luck!
    "In nothing be anxious....." Phil. 4:6

  3. #3
    Join Date
    Feb 2014
    Location
    Bellevue, NE
    Posts
    391

    Default Re: Lexapro and n* - please help and share experience!!

    Hello. Everyone is different so keep that in mind. I started taking Lexapro for my Bipolar depression early this winter. My doc put me on 10mg to start and it made me nauseous and I dry heaved. I couldn't stand it so I called my doc and he said lower it to 5mg. He said he shouldn't have started me on such a high dose. Anyway, even taking it for a couple of months at 5mg then moving to 10mg, Lexapro consisitantly made me n*... but no v*. I never felt like eating either. I did learn that I was supposed to take it with food... not just a little snack. If you feel n* on Lexapro, eat crackers and it should go away. The reason I had to get off of Lexapro was because it triggered depression and mania with my disorder, so my doc took me off. But on a good note, I took Lexapro 12 years ago and NEVER had any issues with n*. People change and can react differently. You should be fine since you are slowly titrating your dosage. Again, eating with it is key.

  4. #4
    Join Date
    May 2011
    Location
    Stockholm, Sweden
    Posts
    68

    Default Re: Lexapro and n* - please help and share experience!!

    Thank you both for the answer. As I am eating prior to taking it and as it a very low dose, n* quite struck me and now the anxiety is worse as I am afraid of the medication. Probably anxiety has some add in it as well.

  5. #5
    Join Date
    Dec 2013
    Posts
    151

    Default Re: Lexapro and n* - please help and share experience!!

    I used to take lexapro about a year and never felt n* from it, not even once

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

emetophobiaeraser 728x90